# SDR AALA202104059028

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 71,929 hours, 8,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT AND EMERGENCY LIGHT DOOR 4L INOPERATIVE. REMOVED AND REPLACED DOOR 4L POWER SUPPLY BATTERY PACK IAW AMM 33-51-06.
